25303 articles – 19554 references  [version française]
Detailed view Article in peer-reviewed journal
Differential and integral equations 22, 11-12 (2009) 1247-1271
Attached file list to this document: 
PDF
BDGM.pdf(267.3 KB)
Global existence of solutions for the coupled Vlasov and Navier-Stokes equations
Laurent Boudin1, 2, Laurent Desvillettes3, Céline Grandmont2, Ayman Moussa3

In this work, we obtain a result of global existence for weak solutions of the three-dimensional incompressible Vlasov-Navier-Stokes equations, the coupling being done through a drag force which is linear with respect to the relative velocity of fluid and particles.
1:  LJLL - Laboratoire Jacques-Louis Lions
2:  INRIA Paris-Rocquencourt - REO
3:  CMLA - Centre de Mathématiques et de Leurs Applications